Solving a nonlinear inverse system of Burgers equations

Document Type : Research Paper


1 School of Mathematics and Computer Science, Damghan University, P.O.Box 36715-364, Damghan, Iran.

2 School of mathematics and computer sienceses, Damghan University, Semnan, Iran.


By applying finite difference formula to time discretization and the cubic B-splines for spatial variable, a numerical method for solving the inverse system of Burgers equations is presented. Also, the convergence analysis and stability for this problem are investigated and the order of convergence is obtained. By using two test problems, the accuracy of presented method is verified. Additionally, obtained numerical results of the cubic B-spline method are compared to trigonometric cubic B-spline method, exponential cubic B-spline method and radial basis function method. Implementation simplicity and less computational cost are the main advantages of proposed scheme compared to previous proposals.


Volume 10, Issue 1
November 2019
Pages 35-54
  • Receive Date: 08 December 2017
  • Revise Date: 24 June 2019
  • Accept Date: 28 October 2019